# SDR CALA2013121293617

- Difficulty date: December 12, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 40,735 hours, 17,586 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR THRESHOLD HAS CORROSION AT FWD & AFT GIRT BAR PLATE ATTACH.  REMOVED CORROSION AROUND GIRT BAR ATTACH HOLES, FWD OTBD HOLE WITHIN LIMITS, REAMED FWD INBD & AFT INBD & OTBD HOLES.  FABRICATED & INSTALLED BUSHINGS IAW SRM 53-11-14 FIG 108.  ACCOMPLISHED HFEC IAW NTM 51-10-01 PB 6, NO DEFECTS NOTED.
